# SDR 97ZZZX3477

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67402
- Make and model: Cessna 152
- Aircraft serial: 15281817
- Propeller: Mcauly 1A103TCM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Cracked
- Location: Bolt Holes
- Part time: 7,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND AT EDGE OF BOLT HOLES, APPROXIMATELY .50 INCH LONG.  FOUND DURING INSPECTION REQUIRED BY SB 221 AND AD 97-06-16.
